Hosszú's functional equation over rings generated by their units.
Aequationes mathematicae, Tome 21 (1980), pp. 121-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hosszu's functional equation, commutative rings, rings of integers in cyclotomic fields
@article{AM2_1980__21_182423,
author = {T.M.K. Davison and Lothar Redlin},
title = {Hossz\'u's functional equation over rings generated by their units.},
journal = {Aequationes mathematicae},
pages = {121--128},
year = {1980},
volume = {21},
zbl = {0479.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__21_182423/}
}
T.M.K. Davison; Lothar Redlin. Hosszú's functional equation over rings generated by their units.. Aequationes mathematicae, Tome 21 (1980), pp. 121-128. http://geodesic.mathdoc.fr/item/AM2_1980__21_182423/